# SDR DXTA200500573

- Difficulty date: February 2, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,390 hours, 3,420 cycles
- Engine: Garrtt TFE7314R
- Engine time: 4,277 hours, 3,332 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESS LOW ANNUNCIATOR CAME ON DURING DESCENT.  OIL PRESSURE GAUGE WAS FLUCTUATING BETWEEN 25 - 40 PSI.  AFTER LANDING, ENGINE HAD NO OIL LEFT IN IT. ENG INSPECTED & RESERVICED WITH OIL & CHECKED CHIP DETECTOR ALL GROUND RUN NO DEFECTS, ALL GEARBOX SUMP PRESSURE CHECKS IAW 731-9R CMM ALL OK. REPAIRED ACCY GEARBOX LEAK BY REPLACING FWD 3 EA CARBON & GARLOC SEALS. REPLACED WORN HYD PUMP DRIVE GEARSHAFT IN ACCY GEARBOX IAW 731-4R M/M & GARRETT MM.
